Alert archive / Missouri / Tornado Warnings in 2019
Tornado Warning 38, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 30, 2019, 8:09 PM CDT for Christian County, Greene County, Stone County, Missouri. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2019, 8:09 PM CDT (01:09 UTC)
- Expired
- Apr 30, 2019, 9:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Christian County, MO, Greene County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 20 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 8:28 PM CDT | TORNADO | 2 N Ozark, MO | *** 3 INJ *** CORRECTS PREVIOUS TORNADO REPORT FROM 2 N OZARK. AN NWS STORM SURVEY CONFIRMED AN EF2 TORNADO THAT TRACKED FROM 2 MILES N OF OZARK, MO TO 5 MILES NW OF ROGERSVILLE, MO. MAXIMUM WIND GUSTS WERE ESTIMATED AT 134 MPH, WITH A PATH WIDTH OF 400 YARDS |
| Apr 30, 9:00 PM CDT | TSTM WND DMG | 4 Wnw Ponce De Leon, MO | DELAYED REPORT. TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 12:02 PM CDT | Tornado Watch | SPC | 13 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 390 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 893 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted.
447
WFUS53 KSGF 010109
TORSGF
MOC043-077-209-010200-
/O.NEW.KSGF.TO.W.0038.190501T0109Z-190501T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
809 PM CDT TUE APR 30 2019
The National Weather Service in Springfield has issued a
* Tornado Warning for...
North central Christian County in southwestern Missouri...
Northeastern Stone County in southwestern Missouri...
Southeastern Greene County in southwestern Missouri...
* Until 900 PM CDT.
* At 808 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Highlandville, moving northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Springfield... Nixa...
Ozark... Battlefield...
Rogersville... Strafford...
Highlandville... Fremont Hills...
Bassville... Turners...
Selmore... Linden...
Boaz... Galloway...
This includes Interstate 44 between mile markers 77 and 89, and near
mile marker 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3692 9345 3699 9345 3710 9340 3727 9329
3736 9316 3733 9307 3727 9308 3727 9306
3709 9306 3697 9313 3690 9335 3690 9342
TIME...MOT...LOC 0108Z 222DEG 42KT 3696 9335
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Cramer4 follow-up statements
263
WWUS53 KSGF 010121
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
821 PM CDT TUE APR 30 2019
MOC209-010130-
/O.CAN.KSGF.TO.W.0038.000000T0000Z-190501T0200Z/
Stone MO-
821 PM CDT TUE APR 30 2019
...THE TORNADO WARNING FOR NORTHEASTERN STONE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.
LAT...LON 3699 9334 3702 9333 3710 9328 3722 9319
3727 9308 3727 9306 3709 9306 3697 9313
3693 9332 3696 9334
TIME...MOT...LOC 0120Z 234DEG 33KT 3699 9328
$$
MOC043-077-010200-
/O.CON.KSGF.TO.W.0038.000000T0000Z-190501T0200Z/
Christian MO-Greene MO-
821 PM CDT TUE APR 30 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH
CENTRAL CHRISTIAN AND SOUTHEASTERN GREENE COUNTIES...
At 820 PM CDT, a severe thunderstorm capable of producing a tornado
was located 1 mile south of Nixa, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Southeastern Springfield... Nixa...
Ozark... Rogersville...
Strafford... Highlandville...
Fremont Hills... Turners...
Linden... Galloway...
Selmore...
This includes Interstate 44 near mile marker 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3699 9334 3702 9333 3710 9328 3722 9319
3727 9308 3727 9306 3709 9306 3697 9313
3693 9332 3696 9334
TIME...MOT...LOC 0120Z 234DEG 33KT 3699 9328
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Cramer437
WWUS53 KSGF 010133
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
833 PM CDT TUE APR 30 2019
MOC043-010142-
/O.CAN.KSGF.TO.W.0038.000000T0000Z-190501T0200Z/
Christian MO-
833 PM CDT TUE APR 30 2019
...THE TORNADO WARNING FOR NORTH CENTRAL CHRISTIAN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.
LAT...LON 3710 9324 3713 9321 3719 9314 3727 9306
3709 9306 3709 9324
TIME...MOT...LOC 0132Z 221DEG 42KT 3710 9316
$$
MOC077-010200-
/O.CON.KSGF.TO.W.0038.000000T0000Z-190501T0200Z/
Greene MO-
833 PM CDT TUE APR 30 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN GREENE COUNTY...
At 832 PM CDT, a severe thunderstorm capable of producing a tornado
was located over the north side of Ozark crossing into Greene
County, moving northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Rogersville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3710 9324 3713 9321 3719 9314 3727 9306
3709 9306 3709 9324
TIME...MOT...LOC 0132Z 221DEG 42KT 3710 9316
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Cramer369
WWUS53 KSGF 010139
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
839 PM CDT TUE APR 30 2019
MOC077-010200-
/O.CON.KSGF.TO.W.0038.000000T0000Z-190501T0200Z/
Greene MO-
839 PM CDT TUE APR 30 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN GREENE COUNTY...
At 839 PM CDT, a confirmed tornado was located near Rogersville, or 7
miles south of Strafford, moving northeast at 50 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Rogersville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3710 9324 3713 9321 3719 9314 3727 9306
3709 9306 3709 9324
TIME...MOT...LOC 0139Z 222DEG 42KT 3716 9309
TORNADO...OBSERVED
HAIL...1.00IN
$$
Runnels128
WWUS53 KSGF 010201 RRA
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
901 PM CDT TUE APR 30 2019
MOC077-010211-
/O.EXP.KSGF.TO.W.0038.000000T0000Z-190501T0200Z/
Greene MO-
901 PM CDT TUE APR 30 2019
...THE TORNADO WARNING FOR SOUTHEASTERN GREENE COUNTY HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire. However heavy rain is still possible with
this thunderstorm.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.
Remember, a Severe Thunderstorm Warning still remains in effect.
LAT...LON 3710 9324 3713 9321 3719 9314 3727 9306
3709 9306 3709 9324
TIME...MOT...LOC 0201Z 222DEG 42KT 3734 9289
$$
HatchWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 30, 6:24 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Apr 30, 6:24 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
624 PM CDT Tue Apr 30 2019
.SHORT TERM...(This evening through Wednesday)
Issued at 305 PM CDT Tue Apr 30 2019
Rather active pattern setting up across the area at mid afternoon.
Several supercells have initiated over NE OK and have moved into
the area. The RUC is indicating that instability as well as the h8
winds will continue to increase from late this afternoon into this
evening. With 0-6km bulk shear values around 50 kts at this
time...all modes of severe weather will be possible.
Surface front is currently situated from about Ft. Scott KS to
Rolla. The warm front will lift northward overnight as a surface
wave moves up the front...however...the cold front will remain
anchored over southeast Kansas as the wave moves up the front.
This will create a heavy rain scenario over southeast Kansas and
western Missouri as cells will continue to train along the front.
As the night progresses...models are hinting at the supercells
eventually evolving into a more linear mode of convection during
the overnight hours. This will increase the damaging wind and
QLCS tornado threat as well. As the line moves through...it should
stabilize the atmosphere into the morning but with the heating of
the day...could see another round of severe weather developing
tomorrow afternoon.
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 305 PM CDT Tue Apr 30 2019
As the main upper level wave begins to eject into the Plains on
Thursday...the surface front will begin to make some eastward
progress. The front should push through the region Thursday night
into Friday. However...it may be Saturday morning before the rain
finally pushes completely out of the area.
We then have about a 24-hr break before the pattern repeats itself
once again. A surface front moves southward into the region on
Sunday...stalls...and meanders across the region through the
remainder of the forecast period. An upper low digs into the
longwave trough over southern California and puts us back into
southwest flow.
Temperatures for the most part will hold fairly steady with highs
in the 70s and lows in the 50s. Day-to-day variations will be
dependent upon cloud cover and rainfall.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 612 PM CDT Tue Apr 30 2019
Convection continuing across the forecast area at this time. Most
areas outside of the convection are either VFR or MVFR with MVFR
to IFR conditions within the convection. The exception to this is
over west central Missouri and extreme southeast Kansas where most
areas are MVFR to IFR.
The low level jet will increase over night keeping winds up and
occasionally especially on the Ozark Plateau. Could also see some
LLWS between 03-09z across the area. Periods of convective
activity are expected through the forecast area.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Thursday morning for MOZ055>058-
066>071-077>083-088>098-101>106.
KS...Flash Flood Watch through Thursday morning for KSZ073-097-101.
&&
SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...GaedeHazardous weather outlook, Apr 30, 4:09 PM CDT, 4 hours before
Hazardous Weather Outlook National Weather Service Springfield MO 409 PM CDT Tue Apr 30 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-012115- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 409 PM CDT Tue Apr 30 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Elevated flooding risk. Significant lightning risk. Limited non thunderstorm wind risk. DISCUSSION... Numerous showers and thunderstorms will continue to move northeast into the outlook area late this afternoon into tonight. Supercell thunderstorms are expected with tornadoes, large hail, and damaging winds all possible. The thunderstorms are then expected to develop into a squall line this evening and push eastward across the area tonight. This will include a threat for damaging winds to 70 mph and tornadoes. Portions of the squall line which bow out towards the northeast will have an enhanced tornado threat. An elevated threat for flash flooding exists for today and tonight as multiple rounds of heavy rainfall are expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The potential for severe thunderstorms and flooding will then continue from Wednesday afternoon into Wednesday night. This includes the potential for large hail, damaging winds, and isolated tornadoes. The risk for thunderstorms will then persist into Thursday and Friday. The potential for severe storms and flooding is unclear at this time. There are then limited chances for thunderstorms early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today or tonight over the entire area. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Gaede
In the hours before
Local storm report, Apr 30, 6:56 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
656 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TORNADO 3 SE EXETER 36.65N 93.91W
04/30/2019 BARRY MO LAW ENFORCEMENT
BRIEF TOUCHDOWN.
&&Local storm report, Apr 30, 7:14 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND DMG SQUIRES 36.85N 92.62W
04/30/2019 DOUGLAS MO FIRE DEPT/RESCUE
TREES DOWN ALONG HIGHWAY JJ SOUTHWEST OF
SQUIRES. DAMAGE WAS COINCIDENT WITH AN
POSSIBLE TORNADO SIGNATURE FROM DOPPLER
RADAR.
&&
SRLocal storm report, Apr 30, 7:15 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG FRONTENAC 37.46N 94.69W
04/30/2019 CRAWFORD KS FIRE DEPT/RESCUE
SEVERAL POWER POLES DOWN RANDOMLY THROUGHOUT
FRONTENAC AND EASTERN CRAWFORD COUNTY.
&&
DSALocal storm report, Apr 30, 7:21 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
721 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND DMG SQUIRES 36.85N 92.62W
04/30/2019 DOUGLAS MO FIRE DEPT/RESCUE
TREES DOWN ALONG HIGHWAY JJ SOUTHWEST OF
SQUIRES. SUBSEQUENT REPORTS OF A BARN
DESTROYED AND POWER LINES DOWN AS WELL.
DAMAGE WAS COINCIDENT WITH AN POSSIBLE
TORNADO SIGNATURE FROM DOPPLER RADAR.
&&
SRLocal storm report, Apr 30, 7:36 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD CARTHAGE 37.18N 94.32W
04/30/2019 JASPER MO PUBLIC
MEDIA PARTNER REPORTS MULTIPLE VEHICLES
STALLED DUE TO FLOODED ROADWAYS, ESPECIALLY
ON CENTRAL AVE (HWY 96).
&&Local storm report, Apr 30, 7:59 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM FLASH FLOOD 1 W STOCKTON 37.70N 93.82W
04/30/2019 CEDAR MO EMERGENCY MNGR
PORTIONS OF HWY 32 EASTBOUND INTO STOCKTON
ARE IMPASSABLE DUE TO FLASH FLOODING. THERE
ARE ALSO SEVERAL COUNTY ROADS AND A FEW CITY
STREETS FLOODED.
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:01 PM CDT | Flash Flood Warning | SGF | Christian, Douglas, Stone, Taney | 6 hr |
| Apr 30, 7:13 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, St. Clair and 1 more | 47 min |
| Apr 30, 7:19 PM CDT | Tornado Warning | SGF | Texas, Wright | 41 min |
| Apr 30, 7:27 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Polk | 48 min |
| Apr 30, 7:30 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence | 6 hr |
| Apr 30, 7:31 PM CDT | Tornado Warning | SGF | Dade | 29 min |
| Apr 30, 7:39 PM CDT | Tornado Warning | SGF | Greene, Polk | 24 min |
| Apr 30, 7:40 PM CDT | Flash Flood Warning | SGF | Webster, Wright | 5 hr |
| Apr 30, 7:41 PM CDT | Tornado Warning | SGF | Dade, Greene, Lawrence | 34 min |
| Apr 30, 7:51 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Cedar, Dade, Dallas, Hickory and 2 more | 54 min |
| Apr 30, 7:52 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Cedar, Dade, Hickory, Morgan and 2 more | 6 hr |
| Apr 30, 7:54 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 51 min |
| Apr 30, 7:59 PM CDT | Tornado Warning | SGF | Texas, Wright | 46 min |
| Apr 30, 8:00 PM CDT | Flash Flood Warning | SGF | Barry, Dade, Jasper, Lawrence, McDonald, Newton | 6 hr |
| Apr 30, 8:07 PM CDT | Tornado Warning | SGF | Greene, Polk | 38 min |
| Apr 30, 8:11 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Polk | 49 min |
| Apr 30, 8:20 PM CDT | Tornado Warning | SGF | Greene | 25 min |
| Apr 30, 8:26 PM CDT | Tornado Warning | SGF | Dallas, Polk | 17 min |
| Apr 30, 8:29 PM CDT | Tornado Warning | SGF | Webster | 27 min |
| Apr 30, 8:33 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 27 min |
| Apr 30, 8:39 PM CDT | Areal Flood Advisory | SGF | Greene | 6 hr |
| Apr 30, 8:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 50 min |
| Apr 30, 8:45 PM CDT | Flash Flood Warning | SGF | Texas, Wright | 6 hr |
| Apr 30, 8:48 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Webster, Wright | 42 min |
| Apr 30, 8:52 PM CDT | Tornado Warning | SGF | Christian, Taney | 23 min |
| Apr 30, 8:52 PM CDT | Tornado Warning | SGF | Douglas | 23 min |
| Apr 30, 9:05 PM CDT | Tornado Warning | SGF | Camden, Laclede, Pulaski | 25 min |
| Apr 30, 9:06 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Webster, Wright | 39 min |
| Apr 30, 9:11 PM CDT | Tornado Warning | SGF | Laclede, Wright | 34 min |
| Apr 30, 9:14 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 46 min |
| Apr 30, 9:17 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 28 min |
| Apr 30, 9:20 PM CDT | Tornado Warning | SGF | Douglas, Webster, Wright | 25 min |
| Apr 30, 9:23 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski, Texas | 52 min |
| Apr 30, 9:31 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 44 min |
| Apr 30, 9:35 PM CDT | Tornado Warning | SGF | Douglas, Howell, Texas, Wright | 40 min |
| Apr 30, 9:37 PM CDT | River Flood Warning | SGF | Cedar | 3 days |
| Apr 30, 9:37 PM CDT | River Flood Warning | SGF | Shannon | 26 hr |
| Apr 30, 9:52 PM CDT | Tornado Warning | SGF | Phelps, Pulaski, Texas | 23 min |
| Apr 30, 9:58 PM CDT | Areal Flood Warning | SGF | Barton, Jasper, Vernon | 36 hr |
| Apr 30, 9:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Texas | 47 min |
| Apr 30, 10:07 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon, Texas | 53 min |
| Apr 30, 10:09 PM CDT | Areal Flood Warning | SGF | Benton, Camden, Cedar, Dade, Dallas, Hickory and 3 more | 36 hr |
| Apr 30, 10:15 PM CDT | Areal Flood Warning | SGF | Camden, Laclede, Maries, Miller, Morgan, Phelps and 1 more | 36 hr |
| Apr 30, 10:20 PM CDT | Areal Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 2 more | 36 hr |
| Apr 30, 10:24 PM CDT | Tornado Warning | SGF | Dent, Phelps | 21 min |
| Apr 30, 10:27 PM CDT | Tornado Warning | SGF | Shannon, Texas | 33 min |
| Apr 30, 10:36 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 39 min |
| Apr 30, 10:49 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon | 56 min |
| Apr 30, 11:03 PM CDT | Areal Flood Warning | SGF | Douglas, Ozark, Webster, Wright | 59 hr |
| Apr 30, 11:17 PM CDT | Areal Flood Warning | SGF | Dent, Howell, Oregon, Shannon, Texas | 36 hr |
| May 1, 1:48 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| May 1, 2:26 AM CDT | River Flood Warning | SGF | McDonald | 59 hr |
| May 1, 2:26 AM CDT | River Flood Warning | SGF | Jasper | 48 hr |
| May 1, 2:26 AM CDT | River Flood Warning | SGF | Jasper | 49 hr |
| May 1, 2:26 AM CDT | River Flood Warning | SGF | Jasper, Newton | 41 hr |
| May 1, 8:24 AM CDT | River Flood Warning | SGF | Shannon | 43 hr |
| May 1, 9:12 AM CDT | River Flood Warning | SGF | Pulaski | 28 hr |
| May 1, 9:12 AM CDT | River Flood Warning | SGF | Pulaski | 39 hr |
Nearby
Tornado Warnings in Missouri, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.